Regularity for solutions of nonlocal parabolic equations II

Héctor Chang-Lara, Gonzalo Dávila

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

We prove boundary regularity and a compactness result for parabolic nonlocal equations of the form ut-Iu=f, where the operator I is not necessarily translation invariant. As a consequence of this and the regularity results for the translation invariant case, we obtain C1,αinterior estimates in space for nontranslation invariant operators under some hypothesis on the time regularity of the boundary data. © 2013 Elsevier Inc.
Original languageEnglish
Pages (from-to)130-156
Number of pages27
JournalJournal of Differential Equations
DOIs
Publication statusPublished - 1 Jan 2014
Externally publishedYes

Fingerprint Dive into the research topics of 'Regularity for solutions of nonlocal parabolic equations II'. Together they form a unique fingerprint.

  • Cite this